# SDR DALA2019052903328

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N920DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63533
- Aircraft time: 837 hours, 310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3920 DOOR 1L GIRT BAR BRACKET DID NOT HOLD GIRT BAR WHEN THE DOOR WAS OPENED . CORRECTIVE ACTION: INSP GIRT BAR AND BRACKET NO TROUBLE FOUND CONT IN SERVICE (5903266).
